MathSciNet Relay Station
MathSciNet bibliographic data
MR1601512 (99a:20038) 20F32 (20F05)
Olʹshanskiĭ, A. Yu. On the distortion of subgroups of finitely presented groups. (Russian) Mat. Sb. 188 (1997), no. 11, 51--98; translation in Sb. Math. 188 (1997), no. 11, 1617–1664
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement